About Stability and Data Dependence Results For The Multi_Explicit Four Step on Convex Metric Spaces


  • College of Education for Pure Science/Ibn Al-Haithem, University of Baghdad, Iraq
  • College of Education for Pure Science/Ibn Al-Haithem, University of Baghdad, Iraq




In this paper, a new type of contraction mapping is introduced, called generalized quasi like
contractive mapping, and three types of new iterative schemes are presented as multi_L_explicit four
step iteration, multi_ L_ explicit Noor iteration and multi_ L_Picard s-iteration. We study the rate of
convergence and stability with generalized quasi like contractive mapping


Takahashi, Wataru. "A convexity in metric space and nonexpansive mappings, I." Kodai

mathematical seminar reports. Vol. 22. No. 2. Department of Mathematics, Tokyo Institute of

Technology, 1970.

Zamfirescu, Tudor. "Fix point theorems in metric spaces." Archiv der Mathematik 23 (1972):


Kannan, Rangachary. "Some results on fixed points." Bull. Cal. Math. Soc. 60 (1968): 71-76.

Edelstein, Michael. "On fixed and periodic points under contractive mappings." Journal of the

London Mathematical Society 1.1 (1962): 74-79.

Singh, S. P. "Some theorems on fixed points." Yokohama Math. J 18 (1970): 23-25.

Suzuki, Tomonari. "Fixed point theorems and convergence theorems for some generalized

nonexpansive mappings." Journal of mathematical analysis and applications 340.2 (2008):


Noor, Muhammad Aslam. "New approximation schemes for general variational

inequalities." Journal of Mathematical Analysis and applications 251.1 (2000): 217-229.

Asaduzzaman, Md, and Altaf Hossain. "Data dependence for four-step fixed point iterative

scheme allocating via contractive-like operators." Adv. Fixed Point Theory 8.2 (2018): 188-

Olatinwo, Memudu Olaposi. "Stability results for some fixed point iterative processes in

convex metric spaces." Annals of the Faculty of Engineering Hunedoara 9.3 (2011): 103.

BERINDE, Vasile. "On the stability of some fixed point procedures." Buletinul științific al

Universitatii Baia Mare, Seria B, Fascicola matematică-informatică (2002): 7-14.

Harder, Alberta M., and Troy L. Hicks. "Stability results for fixed point iteration

procedures." Math. Japonica 33.5 (1988): 693-706.

Ostrowski, A. M. "The Round